MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB3480-N
Medical Device Problem Code Filling Problem (1233)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the alto abdominal aortic aneurysm stent system.During the initial implant procedure, there was a partial fill of the alto graft and an intraoperative type ia endoleak.The physician elected to implant a palmaz stent, however the endoleak remained unresolved.The patient will continue to be monitored at 30-day follow-up.
 
Additional Manufacturer Narrative
B5: describe event or problem - updated g4: date received by manufacturer - updated h6: patient code: remove 1924 note: as the type 1a endoleak had self-resolved at the 30 day follow up with no further intervention; therefore, this is no longer a reportable event.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the alto abdominal aortic aneurysm stent system.During the initial implant procedure, there was a partial fill of the alto graft and an intraoperative type ia endoleak.The physician elected to implant a palmaz stent, however the endoleak remained unresolved.The patient will continue to be monitored at 30-day follow-up.Subsequent to the initial report, additional information was received reporting that the 30-day follow-up showed that the intraoperative type ia endoleak had resolved and that the patient is doing well.The physician will perform a 60-day follow-up.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key12331732
Report Number3008011247-2021-00090
Device Sequence Number14697597
Product Code MIH
UDI-Device IdentifierM701TVAB3480N1
UDI-Public+M701TVAB3480N1/$$3240310FS030821440
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/10/2024
Device Model NumberTV-AB3480-N
Device Catalogue NumberTV-AB3480-N
Device Lot NumberFS030821-44
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/09/2021
Supplement Date Received by Manufacturer09/22/2021
Initial Report FDA Received Date08/17/2021
Supplement Report FDA Received Date09/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FILL POLYMER, SN (B)(6) ; OVATION IX ILIAC LIMB, SN (B)(6) ; OVATION IX ILIAC LIMB, SN B)(6) ; FILL POLYMER, SN B)(4) ; OVATION IX ILIAC LIMB, SN (B)(4) ; OVATION IX ILIAC LIMB, SN B)(4)
Outcome Attributed to Adverse Event Other;
Patient Age69 YR